# SDR SWIA20240514221

- Difficulty date: February 21, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 2024O063
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLE AT FS559.00+5 LBL27   (C-CHECK RO 5/13/2024)   PERFORMED REPAIR ON FS 559.00+5 LBL27 PER REO 60IR-53-41-3228. REV. -- DATE: 2024-04-08, REO 60IR-53-41-3228. REV--(P1) DATE: 2024-04-01 AND CRJ-200 SRM 53-00-00. CRJ-200 SRM 51-45-00. CRJ-200 SRM 51-40-11. CRJ-200 AMM  20-10-00. NDT PERFORMED BY BARON NDT, LLC, FAA CRS# 5NDR545D. REPORT # S040824-2. CALIBRATED TOOL USED: SCALE AV-4800 CAL DUE DEC 2024
